Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Clomid side effects??

How to take clomid 3-7 and side effects?
This month is my first month ttc'ing with meds. I am on cd 4, and 2nd day of clomid. I was wondering if you all could tell me a little bit about clomid if you have taken it on cycle days 3-7 and if you took clomid at all what all side effects you have on the 2nd day and so forth. I would really appreciate it. I really hope me and my bf conceive this time around. If we don't then I will try to lose 10-15lbs and go at it again maybe in Dec....lol. that way I would have another gift to give him besides a digital camera and a new game we can play together on the PS3.lol. (I am 19 and he is 22!)

 
Mzstilltrying

Asked by Mzstilltrying at 3:07 PM on Oct. 13, 2010 in Trying to Conceive

Level 5 (77 Credits)
This question is closed.
Answers (3)
  • I was on clomid in aug....and now am 8 wks prego....i had hot flashes, and dizziness....the side effects werent too bad for me but when i felt sick, i would lay down and try to sleep it off then when i wake up, i would feel better...make sure u eat too when you take clomid....its not a good idea to take it on an empty stomcach....GL
    NewMommy8178

    Answer by NewMommy8178 at 11:56 AM on Oct. 14, 2010

  • i had to take clomid the last two times and i know i got sick from it not to bad i got hot flashes off and on i do wish you luck im trying to remember but i cant remember it all but if you have any questions you can message me ill help as much as i can
    neonangel2188

    Answer by neonangel2188 at 8:26 PM on Oct. 13, 2010

  • Ok. Thank you so much!!
    Mzstilltrying

    Comment by Mzstilltrying (original poster) at 10:02 PM on Oct. 13, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN